# SDR ASAA2012093092988

- Difficulty date: September 3, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 64,149 hours, 36,544 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 48105000, FOUND CORROSION ON FLOORBEAM BS 986.50 AT AFT GIRT BAR ATTACH FITTING UNDER FLOOR.  CORROSION FOUND ON LOWER SURFACE OF FLOORBEAM & NUTPLATE.  EXTENSIVE ACCESS REQUIRED TO EVALUATE AREA.
